# SDR SWIA202055470

- Difficulty date: November 24, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP HAS CORROSION AT MULTIPLE AREAS ON THE INBOARD FLANGE RBL 9, FS 559.00+11-FS 569.00, MARKED.  C-CHECK RO 1/16/2021.  REMOVED CORROSION ON FLOOR BEAM CAP IN MULTIPLE AREAS ON INBOARD FLANGE RBL 9 FS 559.00+11-FS 569.00, REF CRJ200 SRM 51-21-06.  EVALUATED AND FOUND TO HAVE 100% MATERIAL LOSS.  FLOOR BEAM CAP AT RBL 9 LOCATED BETWEEN FS 559.00+11-FS 569 WILL BE REPLACED ON JOB: 2747461 OP: 255 MX TRANS 21886169.
